Notre Dame Journal of Formal Logic

Semantics for $S4.2$.

Allen Hazen

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 13, Number 4 (1972), 527-528.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093890717

Digital Object Identifier
doi:10.1305/ndjfl/1093890717

Mathematical Reviews number (MathSciNet)
MR0323528

Zentralblatt MATH identifier
0232.02018

Subjects
Primary: 02C10

Citation

Hazen, Allen. Semantics for $S4.2$. Notre Dame J. Formal Logic 13 (1972), no. 4, 527--528. doi:10.1305/ndjfl/1093890717. https://projecteuclid.org/euclid.ndjfl/1093890717


Export citation